# SDR GTIA2017012601763

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 43,338 hours, 20,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D5211300300000
- Part serial: LE2952
- Condition: Gouged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON L2 DOOR SKIN PANEL. REPAIRED IAW EO 5213-1701.
